# SDR ASOA201001395

- Difficulty date: September 17, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 30,419 hours, 27,044 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR HANDLE IS HARD TO MOVE/OPEN.  INSP LINKAGE AND REMOVED DEBRIS.  LUBE DOOR AND ROLLERS.   OPS CHECKS GOOD WITH NO DEFECTS NOTED. REF AMM 52-11-02.  (CLOSED)
